# SDR AALA202404118131

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 40,235 hours, 15,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT NEEDS REPLACED, FOUND ON FLOOR. REMOVED AND REPLACED FLASHLIGHT MOUNT AS REQUIRED.
